8:00	ROOM 1 Joel Dore – INRAE	ROOM 2 Emmanuel Frossard – ETH	ROOM 3 Francesc GÒDIA – UAB	
	BioMaterial 1/2	Plants Characterisation 2/3	System Studies 1/3	
	<b>Chair:</b> Advenit Makaya (ESA) <b>Co-chair:</b> Jochen Harms (BHL)	Chair: Emmanuel Frossard (ETHZ) Co-chair: Ann-Iren Jost (CIRIS)	Chair: Philippe Fiani (SHERPA) Co-chair: Lorenzo Buschieri (Enginsoft)	
8:30	20 minutes Passive limitation of surface contamination by perFluoroDecylTrichloroSilane coatings in the ISS during the MATISS experiments. Laurence LEMELLE – ENS Lyon	20 minutes Evaluating Microgreens Crop Readiness for Space Production. Lucie POULET – UCA	20 minutes Assessing the resilience of circular water systems: a simulation-based approach using the UWOT model. Dimitrios BOUBOUZIOTAS – KWR	
8:50	Assessing the integration of a bioreactor producing SCPs and PHAs from organic waste into global environmental systems. Etienne PERRIN – CNES	Crop production in space: the microbial helping hand. <b>Danny GEELEN</b> – U GHENT	Circularity indicators and digitalisation for monitoring circular space and terrestrial systems. Francois CLUZEL – CENTRALSUPELEC	
9:10	From Organic Waste to Ink for 3D Printing Within the MELiSSA Loop. Martin CERFF –	SUPER FOOD FOR SPACE: from a complex biological system to a simplified plant model. <b>Leone ROMANO</b> – UNINA	Space Greenhouse Design: towards a systematic methodology. <b>Lucie POULET</b> – UCA	
9:30	THE FUTURE OF FOOD PRODUCTION. Giorgia PONTETTI – EltHub	Lactuca sativa L. plants showed different capacities to cope with ionizing radiation when exposed to increasing doses of heavy ions. <b>Sara De FRANCESCO</b> – UNINA	Designing the MELiSSA Pilot Plant Integration. Gas loop closure between higher plant chamber and crew compartment: requirements specifications, simulations and hardware. <b>Carles CIURANS</b> – UAB	
9:50	COFFEE BREAK			
	ROOM 1	ROOM 2	ROOM 3	
	Plants Characterisation 3/3	Space & Terrestrial Demonstrators 2/3	System Studies 2/3	
	Chair: Bahar Aciksoz (U Essex) Co-chair: Veronica De Micco (UNINA) 20 minutes	Chair: Chloe Audas (ESA) Co-chair: Alexis Paillet (CNES) 20 minutes	Chair: Gilles Dussap (UCA) Co-chair: Angelo Vermeulen (TUD) 20 minutes	
10:10	Integration of Human Urine Derivatives in Soilless Systems Fertilization to Grow Salad Crops. Christophe EL NAKHEL – UNINA	SEEDLING GROWTH: results from the largest ESA/NASA Arabidopsis experiment on the ISS looking into the molecular adaptation of plants to the Moon gravity and other life support system relevant scenarios. Raul HERRANZ – CSIC	A roadmap for future system studies VARSITY legacy. Lorenzo BUCCHIERI – ENGINSOFT	
10:30	Characterization of the performance of the Higher Plants Chamber in the MELiSSA Pilot Plant under batch and staggered mode of operation using L. sativa. <b>Carolina ARNAU</b> – UAB	PFPU: Microgravity Precursor Food Production Unit development statu. <b>Giorgio BOSCHER</b> – THALES	Specification process of a simulation platform for the MELISSA project. <b>Alexandre SOBIAS</b> – CENTRALSUPELEC	
10:50	Effect of the addition of human urine-based struvite on the growth of green bean on Mars and moon soil simulants. <b>Vieger WAMELINK</b> – U Wageningen.	Concept Study of a BLSS Module for LEO, Cislunar and Mars Transit stations. <b>Paolo CARATELLI</b> – U Abu Dhabi	Modelling physical processes in higher plants using leaf replicas for space applications. <b>Joanna KUZMA</b> – UCA	
11:10	Amphibious plants present a gigantic shift in root microbial community across life cycles. <b>Jorge MANDUSSI</b> – U California	Adaptive vertical farm for fresh food production in life support systems. <b>Patrizia BAGNERINI</b> –	Design of the MELiSSA loop control strategy. <b>Benjamin THIRON</b> – SHERPA	
11:30	Light stimuli to guide roots of agriculturally- important plants in extra-terrestrial environments. <b>Luigi IZZO</b> – UNINA	Lessons learned for life support system payloads. <b>Blandine GORCE</b> – ESA	SpaceShip.FR and MELiSSA: Harmonized Roadmaps for Regenerative Life Support Systems. <b>Gregory NAVARRO</b> – CNES	
11:50		Water Across the Plant Systems (WAPS): ground tests on hydration and air humidity to model plant growth for space experiments. <b>Giovanna ARONNE</b> – UNINA		
12:10		LUNCH		
13:10	ROOM 1 Audrey Berthier – MEDES	ROOM 2 Ray Wheeler – NASA	ROOM 3 Eric Landel – RTX	
	Waste Treatment 1/2	Space & Terrestrial Demonstrators 2/3	System Studies 3/3	
	Chair: Sandra Ortega (ESA) Co-chair: Ramon Ganigue (U Ghent)	Chair: Cesare Lobascio (THALES) Co-chair: Carol Arnau (UAB)	Chair: Eric Landel (RTX) Co-chair: Chloe Audas (ESA)	
13:40	20 minutes Soluble wipes in deep space waste management. Brian Mc CORMACK – McCORMARK Innovation	20 minutes Running a photobioreactor in space for the production of oxygen and edible spirulina biomass. Felice MASTROLEO – SCK	20 minutes Knowledge models of photobioreactors and their paths integral formulation. Jeremy DAUCHET – UCA	
14:00	Bioenergetic modelling for predicting and steering VFA production in carbohydrates anaerobic fermentation. <b>Alberte REGUEIRA</b> – U Ghent	Design & operation of a bread board model of spirulina photobioreactor equipped with a harvesting system to support ISS On Board Demonstrator development. <b>Dominique CHAPUIS</b> – BEYOND GRAVITY	Conceptual design of an Environment Control and Life Support System for a Mars Transit Mission. <b>Blandine GORCE</b> – ESA	
14:20	BioPack: a technology for waste inhibition and compaction for Life Support Systems. Fabio LORENZINI – KAYSER It	Spreading and sliding of condensed air humidity droplets over metallic substrates under non-isothermal conditions. <b>Ouriana OIKOMIDOU</b> – U Thessalonikis	Model structuration and review for MELiSSA knowledge and control. Laurent POUGHON – UCA	
14:40	Characterization of a promising thermophilic chain elongating bacterium isolated from a MELiSSA waste compartment reactor, Thermocaproicibacter melissae gen. nov., sp. nov. for n-caproate production utilizing polymeric carbohydrates. <b>Tinh NGUYEN</b> – KUL	The Effect of ISS-like lonizing Radiation and Microgravity on the Transcriptome of N-cycle Bacteria. <b>Tom VERBEELEN</b> – SCK	Analog mission to test life support systems for future manned missions. <b>Royer QUENTIN</b> – ISAE	
15:00		COFFEE BREAK		
	ROOM 1	ROOM 2	ROOM 3	

15:20

15:40

16:00

16:20

Chair: Ana Soares (U Cranfield) \*\* Kornool Bohooy (U. Chopt)

Chair: Paolo Dainesy (Beyond Gravity) Co-chair: Dries Demey (Qinetiq) 20 minutes

Chair: Isabelle Damoisaux (IDDUP) Co-chair: Hennis Thieme (AstroPlant) 20 minutes

Co-chair:	Konneel Rabae	γtυ	Ghentj	
	20 minutes			

Lift off biogas industry : BIO-VALO, the pilot test platform for your projects. Pierre FONTANILLE – BioVALO

Plastic recycling in space using microorganisms: a potential tool to close the loop.

Rosa SANTOMARTINO – U EDINBURGH

Evaluating the use of menstrual blood-derived cell therapy to support astronauts in long-term space missions.

Marion DUGUE - TU DELFT

The membrane bioreactor (MBR): A hybrid technology for bioregenerative wastewater treatment and resource recovery in space. Daniel YEH - U South FLORIDA

Advancement of the PFPU Root Module for the production of tuberous species in microgravity. Mario PALLADINO - UNINA

The SOLE project: a hydroponic greenhouse demonstrator for fresh food production in space.

Georgia PONETTI – G&A Engineering

Autonomous complex biospheres in space : moral grounds, historical perspectives and a way forwards.

Louise FLEISCHER - SPRING

Analog astronaut habitats and space simulation systems. Kato CLAEYS - KUL

Open-source cellular agriculture and other one health citizen lead projects. Garcia TORRENTS - MARC

AstroPlant – an educational citizen science architecture for plant characterisation. Thieme HENNIS - ASTROPLANT

Mars Camp – How to raise awareness of STEM through the topic of space. Laure DELBECQ - EuroSpaceCenter

The MELiSSA Project in the ESA\_Lab@ Initiative: A Brainstorming Platform Promoting European STEM talents.

Maria Gabriella SARAH - ESA

16:40	Free time
19:30	Gala dinner